# SDR UPS04841921

- Difficulty date: February 1, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,095 hours, 27,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, FUSELAGE SKIN IS CORRODED BEYOND LIMITS AT STATION 1265 AT LONG 36.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER, FILLER AND FINGER DOUBLERS IAW SRM 53-2-1 FIG 7.
